MathSciNet Relay Station
MathSciNet bibliographic data
MR2533474 (2010k:62259) 62H99 (62J02)
Fukumizu, Kenji; Bach, Francis R.; Jordan, Michael I. Kernel dimension reduction in regression. Ann. Statist. 37 (2009), no. 4, 1871–1905.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement